# SDR COMA9531212

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing Race
- Part number: 50092371
- Condition: Spun
- Location: Mlg Wheel
- Component: Loral, 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSEMBLY WAS REMOVED FROM A/C FOR TIRE WORN TO LIMITS.  UPON DISASSEMBLY AND INSPECTION OF WHEEL, FOUND BEARING RACE IN HUB ASSEMBLY TURNING.  SUB-ASSEMBLY HAS BEEN REMOVED FROM SERVICE AND SENT TO ABS FOR REPAIR.
